# SDR 05FDEA04410

- Difficulty date: December 27, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00312 CORROSION ON REINFORCEMENT STRAP AT UPPER FLANGE OF FLOORBEAM BS 1130 LBL. 63, WL 208.  REMOVED AND REPLACED REINFORCEMENT STRAP AT UPPER FLANGE OF FLOORBEAM BS 1130, LBL 63, WL 208, IAW SRM 51-30-5, 51-30-2.
